Disseminated Intravascular Coagulopathy Secondary to Unintentional Brodifacoum Poisoning via Synthetic Marijuana
Related Experiment Video
Updated: Dec 23, 2025

Rapid High-throughput Species Identification of Botanical Material Using Direct Analysis in Real Time High Resolution Mass Spectrometry
Published on: October 2, 2016
Abigail Chan1, Michael Adashek1, Julian Kang1
1Department of Internal Medicine, Sinai Hospital of Baltimore, Baltimore, MD, USA.
Abstract:
Recent evidence demonstrates a rising epidemic of unintentional brodifacoum poisoning associated with synthetic cannabinoid use. Synthetic cannabinoid use is on the rise because of its inexpensiveness as well as difficulty to screen and regulate. We present a rare case of severe coagulopathy and cardiac arrest secondary to synthetic cannabinoid use complicated by brodifacoum toxicity.
Related Concept Videos
Prevention of Further Absorption of Poison
Anticholinesterase Agents: Poisoning and Treatment
Irreversible agents form a strong bond with the cholinesterase enzyme, making it inactive. The breakdown of the phosphorylated enzyme is...
Anticoagulant Drugs: Vitamin K Antagonists and Direct Oral Anticoagulants
Warfarin, a prominent vitamin K antagonist family member, exerts its effect by inhibiting the enzyme VKORC1 (vitamin K epoxide reductase complex 1). By hindering this enzyme, warfarin...
Drug Accumulation During Multiple Dosing: Repetitive IV Injections
Chemotherapy-Induced Nausea and Vomiting: Cannabinoids
Two synthetic agonists of THC,...
Pulmonary Tuberculosis III
The first classification is based on the development of the disease, and it includes the following categories:

